An appraisal of the Box-Jenkins approach to univariate time series analysis
No abstract is available for this item.
Volume (Year): 24 (1977)
Issue (Month): 1 (December)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102509|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Z. Lomnicki, 1961. "Tests for departure from normality in the case of linear stochastic processes," Metrika, Springer, vol. 4(1), pages 37-62, December.
When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:24:y:1977:i:1:p:187-194. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.